# SDR 2007UALA01934

- Difficulty date: June 11, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 16,153 hours, 7,212 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Condition: Worn
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION - NOISE ENCOUNTERED IN FLIGHT.  SERVO ROD END WORN ON YELLOW HYD RUDDER SYS.  REPLACED YELLOW SYSTEM RUDDER SERVO ROD END.  ALSO REPLACED SEALS ON YELLOW SYS HYDRO CONNECT PANEL, LEFT AND RIGHT.
